Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the orderability of Stone-Čech compactifications

Author: S. Purisch
Journal: Proc. Amer. Math. Soc. 41 (1973), 55-56
MSC: Primary 54D35; Secondary 54F05
MathSciNet review: 0326662
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Stone-Čech compactification of a Tychonoff space is orderable iff it is a pseudocompact suborderable space.

References [Enhancements On Off] (What's this?)

  • [G-H] L. Gillman and M. Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. 77 (1954), 340-362. MR 0063646 (16:156g)
  • [P1] S. Purisch, The category of ordered space, Department of Mathematics, Carnegie-Mellon University, Research Report 71-34, July, 1971.
  • [P2] -, On the suborderability of metric spaces and Stone-Čech compactifications, Notices Amer. Math. Soc. 20 (1973), A-182. Abstract #701-54-49.
  • [V-R-S] M. Venkataraman, M. Rajagopalan and T. Soundararajan, Orderable topological spaces, General Topology and Appl. 2 (1972), 1-10. MR 0298631 (45:7683)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54F05

Retrieve articles in all journals with MSC: 54D35, 54F05

Additional Information

Keywords: Stone-Čech compactification, orderable space, suborderable space, nonmeasurable $ Q$ sequence, Hewitt realcompactification
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society